Rational homotopy theory, group actions and algebraic K-theory of topological spaces
Homotopie algébrique et algèbre locale, Astérisque no. 113-114  (1984), p. 60-86
@incollection{AST_1984__113-114__60_0,
     author = {Burghelea, D.},
     title = {Rational homotopy theory, group actions and algebraic $K$-theory of topological spaces},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     pages = {60-86},
     zbl = {0549.55010},
     mrnumber = {749043},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__113-114__60_0}
}
Burghelea, D. Rational homotopy theory, group actions and algebraic $K$-theory of topological spaces, in Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 60-86. http://www.numdam.org/item/AST_1984__113-114__60_0/

[BMS] - H. Bass - J. Milnor - J. P. Serre - Solution of the congruence subgroup problem for SL n n3 and SP n n2. Publ. I.H E.S n °= 33 | MR 244257 | Zbl 0174.05203

[B]1 - D. Burghelea - The rational homotopy groups of Diff(M) and Homeo(M) in stability range - Proc. Conf. Alg. Topology (Arahus 1978) Lecture Notes in Math., Vol. 763, Springer Verlag, pp. 604-626. | MR 561241 | Zbl 0421.58008

[B]2 - D. Burghelea - Some rational computations of the Waldhausen algebraic K-theory - Comment. Math Helv. 54 (1979), PP- 185-198. | Article | MR 535054 | Zbl 0413.57024

[B]3 - D. Burghelea - Algebraic K-theory of topological rings I, (preprint O.S.U.). | Zbl 0597.18006

[B-L] - H. J. Baues and J. M. Lemaire - Minimal models in homotopy theory-Math. Annalen 225 (1977), pp. 219-242. | Article | MR 431172 | Zbl 0322.55019

[BO] - A. Borel - Stable real cohomology of arithmetic groups, Ann. Sci. Ec. Norm. Sup., Vol. 7 (1974), PP- 217-240. | MR 387496 | Zbl 0316.57026

[B-W] - A. Borel and N. Wallach - Continuous cohomology, discrete sub-groups and representations of reductive groups, Ann. of Math. Studies, Vol. 94. | MR 554917 | Zbl 0980.22015 | Zbl 0443.22010

[DHS] - W. Dwyer, W. C. Hsiang, R. Staffeldt, Pseudo isotopy and invariant theory I - Topology, Vol. 19, pp. 367-385(1980) | Article | MR 584561 | Zbl 0468.57018

W. Dwyer, W. C. Hsiang, R. Staffeldt, Pseudo isotopy and invariant theory II - Proc. Siegen Conf. on algebraic topology - Lecture Notes in Math. - Springer Verlag, Vol., pp. 418-441. | MR 584561 | Zbl 0468.57019

[DDK] - E. Dror, W. Dweyer, D. Kan - P.A.M.S., Vol. 80, pp. 491-94, 670-72. | Article | MR 581012

[H] - André Haefliger - Sur la cohomology de l'algebre de lie de champs de vecturs - Ann. Sci. Ec. Norm. Sup. - t9, 1976, pp. 503-532. | Article | MR 448367 | Zbl 0342.57014

[H-S] 1 - W. C. Hsian and R. Staffeldt - A model for computing rational algebraic K-theory of simply connected spaces - preprint. | MR 666160 | Zbl 0505.57011

[H-S]2 - W. C. Hsiang and R. Staffeldt - Rational algebraic K-theory of a product of Eilenberg-MacLane spaces - preprint. | MR 711046 | Zbl 0527.55019

[M] - W. Meyer - Some topological properties of Kahler manifolds and homogeneous spaces - preprint. | MR 710764 | Zbl 0517.55005

[N] J. Neisendorfer - Lie algebras, coalgebras and rational homotopy theory for nilpotent spaces. Pacific J. Math. 74 (1978), pp. 429-460. | Article | MR 494641 | Zbl 0386.55016

[O] - John Oprea - Contributions to rational homotopy theory - thesis - OSU,1982.

[Q] - D. Quillen - Rational homotopy theory - Ann. of Math., Vol. 20, No. 2, 1969, PP. 205-295. | Article | MR 258031 | Zbl 0191.53702

[S] - D. Sullivan - Infinitesimal computations in Topology, Publ. I.H.E.S., n.47. | MR 646078 | Zbl 0374.57002

[W.] - Clarence Wilkerson - Applications of minimal simplicial groups Topology 15, (1976), pp. 111-130. | Article | MR 402737 | Zbl 0345.55011

[Wo] - F. Waldhausen - Algebraic K-theory of topological spaces I - Proc. Symp. in Pare Math., Vol. 32, pp. 35-60. | MR 520492 | Zbl 0414.18010